# SDR SWAA2023053144694

- Difficulty date: May 2, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT R/H SHEAR WEB BS 1016-1028 RBL 2-10 AND BS 1016-1020 RBL 30-37 WL 208.<[01] SRM 53-70-51-1A-1 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE;[02] REMOVED CORROSION ON AFT R/H SHEARWEB STA 1016-1028; RB2-10 AND STA 1016-1020; RBL 37; WL 208 PER SRM 51-10-02-0G-0. MAX MATERIAL REMOVED WAS .016' 1' BY 2' FROM .040'. OUT OF LIMITS PER SRM 3-70-51-1A-1;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] LOCATED AND DRILLED NEW AFT R/H SHEARWEB BS 1016 TO BS 1030 RBL 0 TO RBL 36 WL 208 PER SRM 51-40-05-0G-0 AND DWG 147A5730. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4; OK TO INSTALL.;[06] INSTALLED NEW AFT R/H SHEARWEB BS 1016 TO BS 1030 RBL 0 TO RBL 36 WL 208 PER SRM 51-40-02-0G-0 AND DWG 147A5730.;[07] VERIFIED CORRECTION ACTION ITEM 6.;[08] ADDED TABLE MEASUREMENT;[09] VERIFIED ALL CORRECTION ACTIONS AND MEASUREMENT TABLE; CARD COMPLETE.
